Large deviations of the waiting time in the GI/G/1 queue with random order service

Bara Kim, Jeongsim Kim

Research output: Contribution to journalArticle

1 Citation (Scopus)


We consider the GI/G/1 queue where customers are served in random order and the service time distribution has a finite exponential moment. We derive the large deviations result for the waiting time distribution by showing that the asymptotic decay rate of the waiting time distribution is the same as that of the busy period distribution.

Original languageEnglish
Pages (from-to)431-443
Number of pages13
JournalQueueing Systems
Issue number4
Publication statusPublished - 2013 Aug 1



  • Busy period
  • GI/G/1 queue
  • Large deviations
  • Random order service discipline
  • Waiting time

ASJC Scopus subject areas

  • Computer Science Applications
  • Computational Theory and Mathematics
  • Management Science and Operations Research

Cite this